# SDR 2002FA0000364

- Difficulty date: February 28, 2002
- Submitted: March 20, 2002
- Operation: General aviation
- Aircraft: N83GF
- Make and model: Cessna 425
- Aircraft serial: 4250132
- Engine: Pwa PT6A60
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5116052
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW, LOCATED IN UPPER CABIN DOOR, WAS FOUND TO HAVE 4 CONSECUTIVE MOUNTING HOLES BROKEN ALONG LOWER EDGE.  A RETAINING RING,  CALLED OUT IN PARTS BOOK, WAS NOT INSTALLED ON THIS WINDOW.  THE INSTALLATION APPEARS TO HAVE BEEN DONE AT THE FACTORY, DUE TO DATE ON WINDOW.  NOTE:  OTHER WINDOWS ON THIS AIRCRAFT USE RETAINING RINGS.
